American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A50) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Mashreghi, F. L. Nazarov and V. P. Havin. Beurling--Malliavin multiplier theorem: The seventh proof. St. Petersburg Math. J. 17 (2006) 699-744. MR 2241422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia